MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 LCS HP FEM NOTCH IMPACTOR; IMPACTORS

DEPUY IRELAND - 9616671 LCS HP FEM NOTCH IMPACTOR; IMPACTORS
Catalog Number 950501219
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon: dr.(b)(6).Procedure: total knee replacement.During implanting of definitive lcs femoral (un-cemented) prosthesis - which requires significant impaction force - the black plastic impaction head of the notch impactor broke away from the metal body.All components retrieved - copious lovage attended to in case any debris remaining.But none noted.Action taken: tibial impactor utilised.Femoral component was fully seated using this tool.No ae to patient.A 1 minute delay to procedure.Female patient (b)(6), aged (b)(6), dob (b)(6).
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: examination of the returned device confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
LCS HP FEM NOTCH IMPACTOR
Common Device Name
IMPACTORS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co
cork
EI 
MDR Report Key7070198
Report Number1818910-2017-50386
Device Sequence Number1004665
Product Code HWA
UDI-Device Identifier10603295225263
UDI-Public10603295225263
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950501219
Device Lot NumberPG1108
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2018
Initial Date Received by Manufacturer 11/03/2017
Supplement Date Received by Manufacturer03/13/2018
04/06/2018
Initial Report FDA Received Date11/30/2017
Supplement Report FDA Received Date03/20/2018
04/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR